# SDR UIEA2018020100161

- Difficulty date: February 1, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,333 hours, 20,682 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 60B924007
- Part serial: 15163
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT LEVEL OFF AT FL 360, THE LT FWD FUEL PUMP EICAS MESSAGE CAME ON , AND THE LT FWD FUEL PUMP PRESSURE SWITCH LIGHT ILLUMINATED EICAS MESSAGES AND PRESSURE LIGHT,  WENT OUT REPLACED LT FWD BOOST PUMP PRESSURE SWITCH;  SYSTEM CHECKED GOOD IAW AMM 28-42-01.
